# SDR AALA20070081

- Difficulty date: January 14, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N59081
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 639
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 25G INOPERATIVE.  SECURED WIRE CONNECTOR UNDER SEAT FOR EMERGENCY LIGHT AT SEAT 25G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
